Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

FIBRATIONS AND FUNDAMENTAL GROUPS OF KÄHLER-WEYL MANIFOLDS

G. KOKAREV and D. KOTSCHICK
Proceedings of the American Mathematical Society
Vol. 138, No. 3 (MARCH 2010), pp. 997-1010
Stable URL: http://www.jstor.org/stable/40590692
Page Count: 14
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
FIBRATIONS AND FUNDAMENTAL GROUPS OF KÄHLER-WEYL MANIFOLDS
Preview not available

Abstract

We extend the Siu-Beauville theorem to a certain class of compact Kahler-Weyl manifolds, proving that they fiber holomorphically over hyperbolic Riemannian surfaces whenever they satisfy the necessary topological hypotheses. As applications we obtain restrictions on the fundamental groups of such Kähler-Weyl manifolds, and we show that in certain cases they are in fact Kähler.

Page Thumbnails

  • Thumbnail: Page 
997
    997
  • Thumbnail: Page 
998
    998
  • Thumbnail: Page 
999
    999
  • Thumbnail: Page 
1000
    1000
  • Thumbnail: Page 
1001
    1001
  • Thumbnail: Page 
1002
    1002
  • Thumbnail: Page 
1003
    1003
  • Thumbnail: Page 
1004
    1004
  • Thumbnail: Page 
1005
    1005
  • Thumbnail: Page 
1006
    1006
  • Thumbnail: Page 
1007
    1007
  • Thumbnail: Page 
1008
    1008
  • Thumbnail: Page 
1009
    1009
  • Thumbnail: Page 
1010
    1010